Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS State College, PA

May 27, 2011Bedford County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 3:19 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2011, 3:19 PM EDT (19:19 UTC)
Expired
May 27, 2011, 4:26 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 141 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WUUS51 KCTP 271919
SVRCTP
PAC009-111-272045-
/O.NEW.KCTP.SV.W.0104.110527T1919Z-110527T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 445 PM EDT

* AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR FROSTBURG...MOVING
  NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
  DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEYERSDALE AROUND 355 PM EDT...
  LAKE GORDON AROUND 420 PM EDT...

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 121
AND 129.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7900 3972 7910 3973 7910 4003 7886
      3982 7846 3972 7861 3971 7899
TIME...MOT...LOC 1919Z 215DEG 18KT 3958 7897

$$

FORECASTER: KREKELER/LAMBERT
2 follow-up statements
843 
WWUS51 KCTP 272010
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT FRI MAY 27 2011

PAC009-111-272045-
/O.CON.KCTP.SV.W.0104.000000T0000Z-110527T2045Z/
BEDFORD PA-SOMERSET PA-
410 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL SOMERSET AND CENTRAL BEDFORD COUNTIES...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF HYNDMAN...OR 8 MILES NORTH OF CUMBERLAND...
MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE GORDON AROUND 415 PM EDT...
HYNDMAN AROUND 420 PM EDT...

THIS WILL IMPACT ROUTE 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3977 7869 3984 7883 3993 7891 4003 7886
      3982 7846
TIME...MOT...LOC 2010Z 215DEG 18KT 3979 7878

$$

FORECASTER: KREKELER/LAMBERT
132 
WWUS51 KCTP 272026
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT FRI MAY 27 2011

PAC009-111-272036-
/O.CAN.KCTP.SV.W.0104.000000T0000Z-110527T2045Z/
BEDFORD PA-SOMERSET PA-
426 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET AND
CENTRAL BEDFORD COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3977 7869 3984 7883 3993 7891 4003 7886
      3982 7846
TIME...MOT...LOC 2026Z 215DEG 18KT 3986 7872

$$

FORECASTER: KREKELER/LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:17 PM EDT, 2 minutes earlier.

Area forecast discussion, May 27, 3:17 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT FRI MAY 27 2011

.SYNOPSIS...
A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO
THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME
ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF
THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO
MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS
FURTHER...LIKELY BRINGING THE FIRST PROLONGED HEAT OF THE SEASON
TO THE REGION.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM.

A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO
CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING.
BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF
THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY
LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE
FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH
WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDSB AND
POSS LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY
RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE
TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY
KIND OF WATCH.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 AM SATURDAY/...
CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME
MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE
INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN
THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS
FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW
IN ITS PLACE RIGHT INTO THE WEEKEND.

OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY.
TEMPS SHUD AVERAGE AROUND 10 DEG ABOVE NORMAL.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE
CENTRAL APPALACHIANS FRI NIGHT AND SATURDAY. THE AXIS OF
RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE
TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH
WEAKENS AND LIFTS OUT. SATURDAY WILL STILL HAVE A FEW SHOWERS
AROUND...BUT CHANCES SHUD BE LESS THAN TODAY AS THE FRONT
CONTINUES TO WASH UNDER THE DWINDLING UPPER FORCING.

BY SUNDAY A STRONG SURGE IN THE UPPER RIDGE WILL BEGIN...BRINGING
THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST
TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD
DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS
ON AS THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY
OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN
US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY
LONGER. IT ALL POINTS TO TEMPS WELL INTO THE 80S TO NEAR 90 FROM
SUNDAY INTO MID WEEK. THE WARM UPPER TEMPS SHUD HELP KEEP A LID
ON CONVECTION SO I AVOIDED THE STANDARD TEMPTATION OF MENTIONING
AFTERNOON SHOWERS AND STORMS GIVEN THE EXPECTED HEAT AND HUMIDITY.

A FRONT SHUD EVENTUALLY DROP OUT OF CANADA AND BRING A RESPITE
FROM THE HEAT SOME TIME DURING THE MID TO LATE WEEK.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR
CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE
WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE
RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL
CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF
SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE
STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND
MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG
AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS.

OUTLOOK...
SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA.
SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE
AT TIMES.

&&

.EQUIPMENT...
CONTRACTORS STILL WORKING ON HARRISBURG NOAA WEATHER RADIO WILL
HOPEFULLY HAVE IT BACK TO NORMAL BY THE END OF THE DAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...RXR
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...RXR/KOZAR
EQUIPMENT...
Hazardous weather outlook, May 27, 3:38 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 AM EDT FRI MAY 27 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-280745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
338 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 27, 12:09 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1209 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 SSW BIG COVE TANNERY  39.79N  78.08W
05/26/2011  E2.00 INCH       FULTON             PA   PUBLIC

&&

EVENT NUMBER CTP1100182

RXR
Local storm report, May 27, 12:12 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     ORWIGSBURG              40.65N  76.10W
05/26/2011                   SCHUYLKILL         PA   PUBLIC

            50-100 TREES DOWN ALONG RANCH RD

&&

EVENT NUMBER CTP1100183

KREKELER
Local storm report, May 27, 12:51 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     MOUNT CARMEL            40.80N  76.41W
05/26/2011                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1100184

RXR
Local storm report, May 27, 1:21 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     SHENANDOAH              40.82N  76.20W
05/26/2011                   SCHUYLKILL         PA   PUBLIC

            1 STRUCTURE DAMAGED. UTILITY POLES DOWN.

&&

EVENT NUMBER CTP1100185

RXR
Special weather statement, May 27, 2:17 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI MAY 27 2011

PAZ033-271845-
SOMERSET PA-
217 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET COUNTY...

AT 212 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT DAVIS...MOVING
NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GARRETT AROUND 230 PM...ROCKWOOD AROUND
240 PM AND SOMERSET AROUND 250 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 104
AND 119.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219.

LAT...LON 3972 7926 4017 7915 4017 7914 4010 7883
      3972 7907 3972 7925

FORECASTER: RXR
Special weather statement, May 27, 3:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT FRI MAY 27 2011

PAZ033-034-272045-
BEDFORD PA-SOMERSET PA-
310 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND SOUTHEASTERN
SOMERSET COUNTIES THROUGH 445 PM EDT...

AT 301 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
FROSTBURG MARYLAND...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CALLIMONT AROUND 315 PM...HYNDMAN AROUND 330
PM...NEW BALTIMORE AROUND 345 PM...SCHELLSBURG AROUND 400
PM...CESSNA AROUND 415 PM AND OSTERBURG AROUND 430 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 120 AND 154...I-99 BETWEEN
MILE MARKERS 0 AND 10.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.

LAT...LON 3972 7911 4024 7869 4025 7865 4028 7865
      4009 7829 3972 7869

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan59 min
May 26, 8:27 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Schuylkill44 min
May 26, 8:29 PM EDTSpecial Weather StatementCTPLancaster46 min
May 26, 10:33 PM EDTSpecial Weather StatementCTPBedford27 min
May 26, 10:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
May 26, 11:24 PM EDTSpecial Weather StatementCTPFulton, Huntingdon36 min
May 27, 12:31 AM EDTSpecial Weather StatementCTPCumberland, Perry59 min
May 27, 12:41 AM EDTSpecial Weather StatementCTPSullivan49 min
May 27, 1:14 AM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more61 min
May 27, 1:21 AM EDTSpecial Weather StatementCTPCumberland, Franklin54 min
May 27, 2:02 AM EDTSpecial Weather StatementCTPCumberland, Dauphin58 min
May 27, 2:48 AM EDTSpecial Weather StatementCTPLebanon57 min
May 27, 2:17 PM EDTSpecial Weather StatementCTPSomerset28 min
May 27, 2:50 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
May 27, 3:10 PM EDTSpecial Weather StatementCTPBedford95 min
May 27, 3:44 PM EDTSpecial Weather StatementCTPCameron76 min
May 27, 3:51 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset54 min
May 27, 3:59 PM EDTSpecial Weather StatementCTPJuniata, Perry46 min
May 27, 4:01 PM EDTSpecial Weather StatementCTPColumbia29 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningCTPClinton, Potter46 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin59 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga44 min
May 27, 5:05 PM EDTSpecial Weather StatementCTPUnion25 min
May 27, 5:07 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
May 27, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Union49 min
May 27, 5:27 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon63 min
May 27, 5:36 PM EDTSevere Thunderstorm WarningCTPBedford69 min
May 27, 5:44 PM EDTTornado WarningCTPBedford46 min
May 27, 5:46 PM EDTTornado WarningCTPBedford, Fulton, Huntingdon59 min
May 27, 5:47 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin58 min
May 27, 5:50 PM EDTSpecial Weather StatementCTPTioga55 min
May 27, 5:52 PM EDTSpecial Weather StatementCTPLycoming23 min
May 27, 5:53 PM EDTSpecial Weather StatementCTPSullivan52 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningCTPTioga64 min
May 27, 5:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan61 min
May 27, 6:01 PM EDTTornado WarningCTPTioga59 min
May 27, 6:06 PM EDTSpecial Weather StatementCTPAdams54 min
May 27, 6:15 PM EDTTornado WarningCTPBedford, Fulton45 min
May 27, 6:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more59 min
May 27, 6:26 PM EDTSpecial Weather StatementCTPYork49 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York71 min
May 27, 7:00 PM EDTSevere Thunderstorm WarningCTPTioga45 min
May 27, 7:05 PM EDTSpecial Weather StatementCTPDauphin70 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York46 min
May 27, 7:39 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more81 min
May 27, 7:42 PM EDTAreal Flood AdvisoryCTPTioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.